Character analogues of theorems of Ramanujan, Koshliakov and Guinand

Bruce C. Berndt, Atul Dixit, Jaebum Sohn

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We derive analogues of theorems of Ramanujan, Koshliakov, and Guinand involving primitive characters and modified Bessel functions. As particular examples, transformation formulas involving the Legendre symbol and sums-of-divisors functions are established.

Original languageEnglish
Pages (from-to)54-70
Number of pages17
JournalAdvances in Applied Mathematics
Volume46
Issue number1-4
DOIs
Publication statusPublished - 2011 Jan

Bibliographical note

Funding Information:
E-mail addresses: berndt@illinois.edu (B.C. Berndt), aadixit2@illinois.edu (A. Dixit), jsohn@yonsei.ac.kr (J. Sohn). 1 Research partially supported by grant H98230-07-1-0088 from the National Security Agency. 2 Research supported by Korea Research Foundation Grant KRF-2006-312-C00006.

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Character analogues of theorems of Ramanujan, Koshliakov and Guinand'. Together they form a unique fingerprint.

Cite this